MAUDE Adverse Event Report: CARDINAL HEALTH 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721255
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the proximal site of the gastric tube y-port cracked easily and result in leakage during feeding.On 19sep2022 it was stated that normally user replaces the device every three months.For this incident, the user needed to replace the device after one month of usage.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One photo was provided for evaluation.A cracked y-port was observed through the photo.However, signs of damage from mishandling could also be observed from the photo.An investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.Please refer to the instructions for use (ifu) to avoid any blockage in the tube and leaking.Based on the available information, no action plan is required at this point.We will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.

Brand Name
12 FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west st
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15471847
Report Number9612030-2022-03400
Device Sequence Number3050936
Product Code KNT
UDI-Device Identifier10884521518926
UDI-Public10884521518926
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721255
Device Catalogue Number8884721255
Device Lot Number2019611464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/10/2022
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown